Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 36, NWS Green Bay, WI

April 30, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 30, 2016, 3:31 AM CDT. It took effect at Apr 30, 2016, 4:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2016, 3:31 AM CDT (08:31 UTC)
In effect from
Apr 30, 2016, 4:00 PM CDT
Expired
May 1, 2016, 6:32 PM CDT
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

529 
WHUS73 KGRB 300831
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 AM CDT SAT APR 30 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES MAY POSE A HAZARD TO
SMALL CRAFT TONIGHT AND SUNDAY...

.INCREASING NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE
MICHIGAN TONIGHT AND SUNDAY.

LMZ541>543-301645-
/O.NEW.KGRB.SC.Y.0036.160430T2100Z-160502T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
331 AM CDT SAT APR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM CDT SUNDAY. 

* WINDS...NORTHEAST INCREASING TO 15 TO 25 MPH.

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
917 
WHUS73 KGRB 301436
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
936 AM CDT SAT APR 30 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES MAY POSE A HAZARD TO
SMALL CRAFT TONIGHT AND SUNDAY...

.INCREASING NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE
MICHIGAN TONIGHT AND SUNDAY.

LMZ541>543-302245-
/O.CON.KGRB.SC.Y.0036.160430T2100Z-160502T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
936 AM CDT SAT APR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 PM CDT SUNDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 25 MPH.

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
457 
WHUS73 KGRB 302049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT SAT APR 30 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES WIL POSE A HAZARD TO
SMALL CRAFT TONIGHT AND SUNDAY...

.INCREASING NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE
MICHIGAN TONIGHT AND SUNDAY.

LMZ541>543-010500-
/O.CON.KGRB.SC.Y.0036.160430T2100Z-160502T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
349 PM CDT SAT APR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 25 MPH.

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
553 
WHUS73 KGRB 010213
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
913 PM CDT SAT APR 30 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO
SMALL CRAFT TONIGHT AND SUNDAY...

.GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN
TONIGHT AND SUNDAY.

LMZ541>543-011015-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
913 PM CDT SAT APR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

* WINDS...NORTHEAST 15 TO 25 KTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
067 
WHUS73 KGRB 010450
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 PM CDT SAT APR 30 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO
SMALL CRAFT TONIGHT AND SUNDAY...

.GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN
AND TONIGHT AND SUNDAY. STRONG WINDS AND LARGE WAVES ARE ALSO
EXPECTED OVER SOUTHERN GREEN BAY THROUGH DAYBREAK.

LMZ522-011000-
/O.EXB.KGRB.SC.Y.0036.160501T0500Z-160501T1000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1150 PM CDT SAT APR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT SUNDAY. 

* WINDS...NORTHEAST 15 TO 25 KTS WITH HIGHER GUSTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-011300-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1150 PM CDT SAT APR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

* WINDS...NORTHEAST 15 TO 25 KTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
048 
WHUS73 KGRB 010834
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 AM CDT SUN MAY 1 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO
SMALL CRAFT TODAY...

.GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN
TODAY. 

LMZ522-010945-
/O.CAN.KGRB.SC.Y.0036.000000T0000Z-160501T1000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
334 AM CDT SUN MAY 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

LMZ541-010945-
/O.CAN.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
334 AM CDT SUN MAY 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

LMZ542-543-011645-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
334 AM CDT SUN MAY 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 20 KTS WITH HIGHER GUSTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
253 
WHUS73 KGRB 011447
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
947 AM CDT SUN MAY 1 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO
SMALL CRAFT TODAY...

.GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN
TODAY.

LMZ542-543-012300-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
947 AM CDT SUN MAY 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 20 KTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
141 
WHUS73 KGRB 012110
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CDT SUN MAY 1 2016

...GUSTY NORTHEAST WINDS WILL RESULT IN HIGH WAVES INTO THIS
EVENING...

.GUSTY NORTHEAST WINDS WILL GENERATE HIGH WAVES ON LAKE MICHIGAN
INTO THIS EVENING.

LMZ542-543-020000-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
410 PM CDT SUN MAY 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 20 KTS.

* WAVES...3 TO 5 FT...EASING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
653 
WHUS73 KGRB 012332
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
632 PM CDT SUN MAY 1 2016

...WINDS AND WAVES HAVE SUBSIDED...

LMZ542-543-020045-
/O.CAN.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
632 PM CDT SUN MAY 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 10:16 PM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, Apr 29, 10:16 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 PM CDT FRI APR 29 2016

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 239 PM CDT FRI APR 29 2016

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW UPPER LEVEL
LOW PRESSURE MOVING EAST OVER THE EASTERN GREAT LAKES.  BEHIND THE
SYSTEM...SCATTERED TO BROKEN CLOUDS EXIST OVER MUCH OF LOWER
MICHIGAN AND WISCONSIN.  SOME CLEARING DOES EXIST OVER EASTERN UPPER
MICHIGAN...AND THINK SOME OF THIS DRIER AIR WILL TRY TO MAKE INROADS
INTO NORTHEAST WISCONSIN LATER THIS AFTERNOON.  MEANWHILE...ANOTHER
LOW PRESSURE SYSTEM IS MOVING EAST OVER THE SOUTHERN PLAINS.  CLOUD
TRENDS AND SMALL PRECIP CHANCES ARE THE MAIN FORECAST CONCERNS IN
THE SHORT TERM.

TONIGHT...HUDSON BAY HIGH PRESSURE WILL BE BUILDING SOUTHWARD OVER
THE NORTHERN GREAT LAKES WHILE LOW PRESSURE WILL BE MOVING NORTHEAST
OVER THE CENTRAL GREAT PLAINS.  SCATTERED TO BROKEN CLOUD COVER WILL
LIKELY PERSIST INTO MID-EVENING OVER PARTS OF CENTRAL AND NORTH-
CENTRAL WI.  THINK THAT DRY AIR WILL EVENTUALLY MAKE PROGRESS THOUGH
TO CREATE A PERIOD OF MOSTLY CLEAR CONDITIONS ACROSS THE REGION.  AS
LOW LEVEL EASTERLY WINDS STRENGTHEN...HOWEVER...CLOUDS OVER LOWER
MICHIGAN WILL LIKELY GET RECYCLED WESTWARD OVER EAST-CENTRAL AND
CENTRAL WI LATE TONIGHT.  BECAUSE OF A TIGHTER PRESSURE GRADIENT AND
CLOUD COVER IN THIS AREA...THINK A WIDESPREAD FROST IS NOT LIKELY
DESPITE TEMPS FALLING INTO THE MID 30S.

SATURDAY...LOW PRESSURE WILL MOVE EAST TOWARDS CENTRAL ILLINOIS.
SIMILAR TO THE SYSTEM WE SAW A COUPLE DAYS AGO...AN ARCING BAND OF
RAIN WILL BE LIFTING NORTHWARD OVER THE COURSE OF THE DAY.  DRY AIR
ORIGINATING OUT OF THE HUDSON BAY HIGH WILL SLOW THE FORWARD
PROGRESS OF THE PRECIP...BUT WILL HAVE A SMALL CHANCE OVER THE
SOUTHERN FOX VALLEY AND PARTS OF CENTRAL WI LATE IN THE AFTERNOON.
OVER NORTHERN WI...WILL SEE MOSTLY SUNNY TO PARTLY CLOUDY
CONDITIONS. HIGH TEMPS WILL RANGE FROM MID 50S TO AROUND 60 ACROSS
THE REGION.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 239 PM CDT FRI APR 29 2016

LOW PRESSURE SLATED TO TRACK TO OUR SOUTH SATURDAY NIGHT HAS
JOGGED A BIT FURTHER NORTH WITH THIS SET OF NWP RUNS...WITH THE
SURFACE LOW TRACKING NORTH OF THE OHIO VALLEY INSTEAD OF THROUGH
THE OHIO VALLEY ITSELF. THIS WILL BRING THE RAIN SHIELD A BIT
FURTHER NORTH THAN PREVIOUSLY FORECAST...HOWEVER DESPITE THE
NORTHWARD JOG MOST OF THE CWA NORTH OF HIGHWAY 29 IS EXPECTED TO
REMAIN DRY AS NORTHERLY WINDS FROM A HIGH ANCHORED ACROSS SOUTHERN
CANADA PUMP IN DRY AIR. THEREFORE WILL RAISE POPS SATURDAY NIGHT
ACROSS THE EXTREME SOUTHERN CWA AND TIGHTEN UP THE POP GRADIENT AS
RAIN IS EXPECTED TO MAINLY STAY ACROSS THE SOUTH DESPITE THE
NORTHWARD JOG OF THE LOW.

THE HIGH TO THE NORTH WILL THEN ESTABLISH ITSELF ACROSS THE GREAT
LAKES...KEEPING THE REGION DRY DURING THE SECOND HALF OF THE
WEEKEND AND INTO THE EARLY PART OF NEXT WEEK.

THE MODELS THEN COME BETTER IN LINE WITH A DEVELOPING LOW SLATED
TO TRACK THROUGH THE GREAT LAKES DURING THE MIDDLE OF NEXT
WEEK...BRINGING THE CHANCE FOR RAIN AND A COLD FRONT THROUGH THE
WESTERN GREAT LAKES REGION SOMETIME BETWEEN TUESDAY AND WEDNESDAY.
ALTHOUGH INDICATIONS ARE THAT THE MODELS ARE BETTER IN
LINE...THERE ARE STILL DIFFERENCES BETWEEN THE MODELS THEMSELVES
REGARDING THIS SYSTEM. THEREFORE WILL CONTINUE TO MAINTAIN CHANCY
POPS DURING THIS PERIOD FOR THIS SYSTEM.

LATER IN THE WEEK THE ECMWF AND CANADIAN MODELS KEEP THE REGION
DRY AS HIGH PRESSURE ONCE AGAIN BECOMES ESTABLISHED ACROSS THE
GREAT LAKES REGION. IN STARK CONTRAST THE GFS PRODUCES WHAT LOOKS
LIKE A CONVECTIVELY INDUCED LOW WITH SUBSTANTIAL QPF ACROSS THE
WESTERN GREAT LAKES THURSDAY NIGHT. GIVEN THE ANOMALOUS APPEARANCE
OF THIS LOW AND ASSOCIATED QPF FIELD WILL NOT LEND MUCH CREDENCETO
THIS SYSTEM LATE IN THE EXTENDED.

TEMPERATURES DURING THE EXTENDED WILL GENERALLY BE AROUND
NORMAL...WITH TUESDAY GETTING ABOVE NORMAL WELL INTO THE 60S AHEAD
OF THE APPROACHING COLD FRONT IN THE MIDDLE OF THE WEEK.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1016 PM CDT FRI APR 29 2016

VFR CIGS WILL CONTINUE OVERNIGHT. EASTERLY FLOW AND
ANOTHER STORM SYSTEM WILL TRACK OVER THE MID MISSISSIPPI VALLEY
REGION THROUGH SATURDAY...LIFTING CLOUDS AND PRECIPITATION BACK
INTO THE SOUTH HALF OF THE STATE INCLUDING PARTS OF EAST CENTRAL
AND CENTRAL WISCONSIN. AS A RESULT...INCREASING LOWER END VFR
CLOUDS ALONG WITH PATCHY MVFR CIGS CAN EXPECTED FOR TAF SITES
ATW...MTW...AND GRB SATURDAY INTO SATURDAY NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......KURIMSKI
AVIATION.......TDH
Hazardous weather outlook, Apr 30, 3:29 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CDT SAT APR 30 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-010830-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
329 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-010830-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY EAST TO NORTHEAST WINDS AND LARGE WAVES ARE EXPECTED TO
RETURN BY EVENING. THESE CONDITIONS MAY BE HAZARDOUS TO SMALL
CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GUSTY EAST TO NORTHEAST WINDS AND LARGE WAVES MAY CONTINUE TO BE A
HAZARD TO SMALL CRAFT ON SUNDAY.

RDM/AK

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.